# SDR SWAA2019021429601

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,976 hours, 9,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING EMERGENCY EXIT SEAT BELT LIGHT COVER BROKEN.  R&R COVER PER MM.
